FDA “approves” COVID Vaccine for 6-month-old Babies despite Study proving it causes Children to suffer Vaccine-Associated Enhanced Disease

by Rhoda Wilson, Expose News:

The U.S. Food & Drug Administration (FDA) has questionably authorised emergency use of both the Pfizer and Moderna mRNA Covid-19 injections for use among children aged 6 months and above despite a new study confirming Covid-19 vaccination can cause children to suffer Vaccine-Associated Enhanced Disease.

TRUTH LIVES on at https://sgtreport.tv/

The FDA will live to regret this outrageous decision, as will any parent who takes the FDA’s advice. Because a study, published 31st May 2022, that aimed to prove Covid-19 vaccination effectively protects children against multisystem inflammatory syndrome, unfortunately, discovered the complete opposite.

Multisystem inflammatory syndrome (MIS) is a condition that mainly affects children, and causes dangerous inflammation throughout the body, including in the:

  • Heart
  • Lungs
  • Kidneys
  • Brain
  • Skin
  • Eyes
  • Digestive organs

The condition can be both severe and life-threatening. Unfortunately, experts have no idea what causes it, but this hasn’t stopped the U.S. Centers for Disease Control from attributing the condition to complications of the alleged Covid-19 disease.

Researchers from the University of Colorado carried out a detailed study of two otherwise healthy, fully vaccinated children in the USA who were diagnosed with multisystem inflammatory syndrome.

Child 1

In the first case, headache and myalgia developed in a healthy 14-year-old boy, but by day 7 of suffering illness, fever, abdominal pain, diarrhoea, emesis, bloodshot eyes, red cracked lips, and rash had also developed. On day 10, he was brought for treatment to the emergency department and admitted to a quaternary-care pediatric hospital.

Three months earlier, he had completed the Pfizer-BioNTech 2-dose COVID-19 vaccine series. One month later, he experienced three days of coughing and congestion and tested positive by PCR for SARS-CoV-2 infection, from which he allegedly recovered.

At hospital admission, an examination by doctors noted a sickly appearance, fever (39.1°C), tachycardia, rash, conjunctivitis, cracked lips, and abdominal tenderness.

Laboratory testing revealed hyponatremia; thrombocytopenia; lymphopenia; and elevated C-reactive protein (CRP), N-terminal pro-brain natriuretic peptide (NT-proBNP), and liver function test levels (Table 1).

Liver function lab Results for Child 1
Source

An echocardiogram revealed trivial pericardial effusion. While abdominal ultrasound and chest radiograph results were unremarkable. Tests for SARS-CoV-2 spike and nucleocapsid IgG returned a positive. Other infectious condition test results were negative (Table 2).

Infectious lab results for Child 1
Source

On the patient’s first day of hospitalization, the infectious diseases section was consulted, and it was determined that the patient’s illness met the Centers for Disease Control and Prevention multisystem inflammatory syndrome criteria.

Treatment improved the rash, headache, and conjunctivitis but fever, malaise, and nausea persisted, and cardiac markers rose. After further treatment, the child was eventually discharged on day 5 of hospitalisation.

Cardiology follow-up 6 weeks after hospital discharge, unfortunately, revealed ongoing fatigue and a new mild left main coronary artery enlargement.

Child 2

In the second case, fever and fatigue, followed by congestion, cough, myalgias, headache, nausea, and vomiting, developed in an otherwise healthy 14-year-old girl.

On day 3 of illness, rapid SARS-CoV-2 and influenza test results were negative, then on day 12, she was brought to the emergency department due to suffering persistent fever, headache, cough, and vomiting. This time she tested positive for Covid-19.

Three months before her illness, she had completed the 2-dose Pfizer-BioNTech COVID-19 vaccine series.

The child was prescribed amoxicillin for possible sinusitis and discharged. But then on day 14, she returned to the hospital for dyspnea and required low-flow oxygen for hypoxemia. Electrocardiogram, troponin, and NT-proBNP test results were normal.

She was admitted and criminally received 1 dose of remdesivir, which was discontinued because of elevated liver function test results (Table 1).

(If you want to know why it’s considered criminal to administer Remdesivir to children then you can read an article all about it here. The UK equivalent is a drug called Midazolam, and you can read another article all about that here.)

Liver function lab Results for Child 2
Source

The child improved and was discharged on day 18. However, she returned the next day with a recrudescent fever, emesis, and a new diffuse rash, including on her palms and soles.

Laboratory testing demonstrated elevated CRP, D-dimer, liver function, NT-proBNP, and creatinine levels (Table 1). Abdominal ultrasound and computed tomography showed incidentally enlarged kidneys.

Liver function lab Results for Child 2 after being readmitted
Source

At readmission on day 19, differential diagnoses included multisystem inflammatory syndrome, acute COVID-19 with hyper inflammation, sepsis, toxic shock syndrome, drug reaction, and vasculitis or another autoimmune disease.

A SARS-CoV-2 nucleocapsid IgG test was positive. Additional infectious and rheumatologic test results were negative (Table 2). After discussion among multidisciplinary specialists, doctors considered multisystem inflammatory syndrome most likely.

Eventually, the child was discharged on day 9 of readmittance to the hospital.

What does the Study tell us?

First, let’s take a look at some of the horrific illnesses that were suffered by these two children.

  • Hyponatremia: This is a condition characterized by low levels of sodium in the blood. Its symptoms are similar to those caused by dehydration. In severe cases, the brain may swell, which can lead to headaches, seizures, coma, and even death
  • Thrombocytopenia: This is a deficiency of platelets in the blood. This causes bleeding into the tissues, bruising, and slow blood clotting after injury.
  • Lymphopenia: This is a disorder in which your blood doesn’t have enough white blood cells called lymphocytes, which play an essential protective role in your immune system.
  • Sepsis: This is a life-threatening reaction to an infection. It happens when your immune system overreacts to an infection and starts to damage your body’s own tissues and organs.
  • Toxic shock syndrome: This is a rare but life-threatening condition caused by bacteria getting into the body and releasing harmful toxins.
  • Vasculitis or another autoimmune disease: Vasculitis is an autoimmune disease that causes inflammation and narrowing of blood vessels. Autoimmune disease happens when the body’s natural defence system can’t tell the difference between your own cells and foreign cells, causing the body to mistakenly attack normal cells.

It’s hard to believe that two children could possibly suffer all of these horrendous conditions following infection with Covid-19, when we know that children are at negligible risk of suffering illness worse than the common cold.

But the reason these two otherwise healthy children suffered these conditions is because they had received two doses of the Pfizer Covid-19 injection and unfortunately went on to suffer Vaccine-Associated Enhanced Disease once they were exposed to the alleged Covid-19 virus.

How do we know this? Because it’s all in the confidential Pfizer documents that the U.S Food & Drug Administration (FDA) has been forced to publish by court order.

Read More @ Expose-News.com

Read further at SGT Report

Leave a Reply

Your email address will not be published.